# SDR DALA2015012000505

- Difficulty date: January 19, 2015
- Submitted: January 22, 2015
- Operation: Air carrier
- Aircraft: N979DL
- Make and model: Doug MD-88
- Aircraft serial: 53266
- Aircraft time: 62,914 hours, 46,015 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Bs 1380
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON SHEAR TIE BS 1380 BETWEEN LONGERON 12 - 13R.  SHEAR TIE WAS REMOVED, A NEW SHEAR TIE WAS FABRICATED TREATED AND PAINTED. THE NEW SHEAR TIE WAS INSTALLED IAW SRM 51-30-2, 51-30-5, 51-10-3 P.14 AND 21 AND DWG 5913596, REV AN.
